38 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author허재성-
dc.date.accessioned2019-12-04T02:36:58Z-
dc.date.available2019-12-04T02:36:58Z-
dc.date.issued2018-01-
dc.identifier.citationBULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, v. 41, no. 1, page. 191-206en_US
dc.identifier.issn0126-6705-
dc.identifier.issn2180-4206-
dc.identifier.urihttps://link.springer.com/article/10.1007%2Fs40840-015-0270-6-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/117096-
dc.description.abstractIn this paper, we consider Hilbert -module-valued random variables and discuss about their expectations, covariance operators and correlation operators by introducing some adjointable operators on Hilbert -modules. We also study Hilbert -module-valued stochastic processes instead of Hilbert space-valued processes as a generalization. Using the characterization of -algebra-valued bimeasures, we prove the equivalence between V-boundedness and harmonizability of Hilbert -module-valued stochastic processes. Finally, we consider Hilbert -module operator-valued stochastic processes and construct spectral distributions associated with Hilbert -module operator-valued stationary stochastic processes.en_US
dc.description.sponsorshipA part of this research was carried out while the author was visiting the Korean Institute for Advanced Study (KIAS). He is grateful to professors and the staff in the KIAS for their warm hospitality. This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Science, ICT, and future Planning (2014029581).en_US
dc.language.isoen_USen_US
dc.publisherSPRINGERen_US
dc.subjectHilbert C*-module-valued random variableen_US
dc.subjectCovariance operator and correlation operator on a Hilbert C*-module-en_US
dc.subjectC*-algebra-valued bimeasureen_US
dc.subjectHarmonizable stochastic processen_US
dc.subjectSpectral distributionen_US
dc.titleStochastic Processes and Spectral Analysis for Hilbert C*-Module-Valued Mapsen_US
dc.typeArticleen_US
dc.relation.no1-
dc.relation.volume41-
dc.identifier.doi10.1007/s40840-015-0270-6-
dc.relation.page191-206-
dc.relation.journalBULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY-
dc.contributor.googleauthorHeo, Jaeseong-
dc.relation.code2018006708-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidhjs-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE